advertisement
Question
Posted by: Jennifer | 2011/03/19

Skin problems after stop taking pill

Good day, since now I had no skin problems. I am off the pill for about 9 months now. Trying to get pregnant. Is there something safe to take for bad skin that really works? I had a misscariage about 2 months ago. Can it be that I have hormone problems? therefore the bad skin &  misscariage?

Regards

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is difficult while you are trying to conceive as most things for acne should not be used in pregnancy. You could try one of the anti-acne lotions and stop in the second half of the cycle.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/03/22

It is difficult while you are trying to conceive as most things for acne should not be used in pregnancy. You could try one of the anti-acne lotions and stop in the second half of the cycle.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement